# SDR COMA9660165

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7091
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 601R931057
- Condition: Malfunction
- Location: Lt Te Flaps
- Part time: 4,119 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AT FULL DOWN.  REPLACED THE LT FLAP BRAKE AND POSITION SENSOR UNIT.  PART TOTAL CYCLES, 3,657.
